# SDR UIEA2022011700035

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 55,701 hours, 6,176 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ring
- Part number: 143W2346U3
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - LAVATORY SERVICE PAN BTN STA 755.5 AND STA 772 STR 42R AND STA 44R FOUND CORROSION( FX - LAVATORY SERVICE PEN BTN SKIN DOUBLER RING REPLACED AS PER SRM 51-10-02 AND NEW DOUBLER RING INSTALLED AS PER SRM 51-40-02 )
